# SDR SCNA20211028091

- Difficulty date: October 6, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 46,602 hours, 26,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AREA OF NUTPLATE HOLE @ FRAME STA. 312, LBL 15, WL 208. REMOVED DAMAGED SECTION OF FRAME AT STA 312 LBL 15 WL 208, AN INSTALLED REPLACEMENT SECTION AN REPAIRED IAW B737- SRM 53-10-51-2R-12. REV 73.
